# SDR 08FDEA03018

- Difficulty date: July 22, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,522 hours, 17,092 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Component: Spoiler
- Component part number: A57771000004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON SPOILER NR 4 LT UPPER FLANGE OF FWD END OF HINGE ARM.  REPAIR PERFORMED IAW SRM 57-72-11 FIG 205, APPROVED BY RAS/DABRE/7009949/2008 ISS A AND EA 6-5772-123051.
